Alert archive / Maine / Coastal Flood Statements in 2012
Coastal Flood Statement 9, NWS Gray, ME
NWS Gray, ME issued this coastal flood statement at Dec 17, 2012, 10:01 AM EST for Rockingham County, New Hampshire; Cumberland County, York County, Maine. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2012, 10:01 AM EST (15:01 UTC)
- Expired
- Dec 17, 2012, 2:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 3.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 572 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WHUS41 KGYX 171501 CFWGYX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1001 AM EST MON DEC 17 2012 ...HIGH ASTRONOMICAL TIDES AGAIN THIS AFTERNOON... .HIGH ASTRONOMICAL TIDES WILL OCCUR THIS AFTERNOON. THE PREDICTED HIGH TIDE AT PORTLAND IS 10.7 FT AT 153 PM TODAY. TIDAL FLOOD STAGE AT PORTLAND IS 12.0 FT. THE TIDE WAS RUNNING THREE FOURTHS OF A FOOT ABOVE PREDICTED LEVELS EARLY THIS MORNING WHICH IF CONTINUED WOULD CAUSE THE TIDE TO RISE TO AROUND 11.5 FEET DURING THE AFTERNOON HIGH TIDE. THIS WILL KEEP THE TIDE BELOW FLOOD STAGE. HOWEVER...ROUGH SEAS FROM A STORM SYSTEM TO OUR SOUTHEAST MAY CREATE SOME MINOR SPLASHOVER AROUND THE TIME OF HIGH TIDE FOR COASTAL AREAS OF SOUTHERN MAINE AND NEW HAMPSHIRE. MEZ023-024-NHZ014-171900- /O.NEW.KGYX.CF.S.0009.121217T1501Z-121217T1900Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 1001 AM EST MON DEC 17 2012 * LOCATION...COASTAL NEW HAMPSHIRE AND COASTAL YORK AND CUMBERLAND COUNTIES IN SOUTHERN MAINE. * COASTAL FLOODING...NONE. * TIMING...HIGH TIDE IS AT 153 PM. * IMPACTS...MINOR SPLASHOVER IS POSSIBLE AROUND THE TIME OF HIGH TIDE. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 17, 6:43 AM EST, 3 hours 18 minutes earlier.
Area forecast discussion, Dec 17, 6:43 AM EST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
643 AM EST MON DEC 17 2012
.SYNOPSIS...
LOW PRESSURE WILL PASS OFF THE SOUTHERN NEW ENGLAND COASTLINE
TODAY. LOW PRESSURE WILL CROSS PENNSYLVANIA TONIGHT...BEFORE
SLOWLY CROSSING SOUTHERN NEW ENGLAND ON TUESDAY. THIS SYSTEM WILL
REDEVELOP OFF THE COAST...IN THE GULF OF MAINE ON WEDNESDAY. AFTER
A BRIEF PERIOD OF WEAK HIGH PRESSURE ON THURSDAY...A STRONG AREA
OF LOW PRESSURE WILL CROSS THROUGH THE NORTHEAST ON FRIDAY AND
OVER THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...SECOND ROUND OF WAA PCPN IS AFFECTING THE CWFA ATTM.
INTERMITTENT BURSTS OF 1/2SM SN WILL BE PSBL IN THIS WAVE OF LIFT.
HAVE ADJUSTED 6 HR QPF TOTALS SURROUNDING 12Z UP A LITTLE TO
REFLECT SOME POTENTIAL FOR GREATER SNFL. AS FOR MIXING...WITHIN
THIS STRONGER LIFT...WARMTH ALOFT IS HAVING A TOUGH TIME ADVANCING
NEWD. PER KBOX 88D...MELTING LAYER IS WAFFLING AROUND THE SRN NH
BORDER AREA. THIS MATCHES METAR OBS OF FZRASN AT KPSM AND SNPL AT
KMHT. HAVE USED THE 17/06Z NAM12 FOR THERMAL PROFILES IN THE NEAR
TERM...TO PUSH PL/ZR BACK S AND W SEVERAL MILES. THEN BRING FZDZ
IN ACROSS MOST OF THE SWRN THIRD OF THE CWFA THIS AFTN...ONCE
DRIER AIR ADVECTS OVERHEAD.
PREVIOUS DISCUSSION...FIRST BURST OF WAA ALOFT HAS BEGUN TO
WEAKEN AS IT RUNS INTO STRONG RIDGING ACROSS ERN ME. A SECOND
ROUND OF WAA HAS QUICKLY DEVELOPED A SHIELD OF PCPN WHICH IS
CURRENTLY MOVING INTO SWRN ZONES. AT THE START...ANY WARMING ALOFT
WILL BE OFFSET BY STRONG LIFT AND KEEP PTYPE AS SN. ALREADY SEEING
VSBYS DROP QUICKLY TO NEAR 1SM AT KLEB AND KCON AS PCPN MOVES
OVERHEAD. EVENTUALLY WAA WILL WIN OUT ALOFT...AND WE/LL SEE PTYPE
FLIP TO PL OR ZR. PL WILL BE MORE LIKELY EARLY ON...ZR AS DEPTH OF
WARM NOSE INCREASES LATER THIS MORNING. THIS IS ALL PSBL BECAUSE
WEAK LOW PRES OFF THE SRN NEW ENGLAND COAST HAS ENSURED THAT WINDS
REMAIN NELY...AND COLD AIR STAYS LOCKED OVER NRN NEW ENGLAND. ALL
LAND STATIONS WITHIN THE CWFA ARE CURRENTLY BLO FREEZING...AS
COASTAL FNT REMAINS LOCATED BETWEEN KPSM AND IOSN3...SWWD TO JUST
W OF KBVY.
EXPECT THAT TEMPS WILL MOVE VERY LITTLE...AND ONLY SLOWLY UPWARD
THRU TODAY. NOT EXPECTING MUCH IF ANY RAFL UNTIL LATE TONIGHT.
ONCE THIS WAVE OF WAA MOVES NEWD...MID LVL DRYING WILL RESULT IN
SOME FZDZ THIS AFTN. EXPECTING THE BULK OF ACCUM PCPN TO BE BEFORE
18Z TODAY...SO WILL CONTINUE HEADLINES AS IS FOR NOW.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
THIS IS WHERE THE FCST GROWS MORE COMPLICATED. WEAK LIFT WILL
CONTINUE OVERHEAD THRU TNGT...KEEPING DZ/FZDZ PSBL AS WELL. WHILE
AT THE SAME TIME COASTAL LOW PRES WILL BE DEVELOPING OFF THE MID
ATLANTIC. THE LIFT ASSOCIATED WITH THAT LOW PRES WILL ARRIVE EARLY
TUE. SO AN ARBITRARY CUT OFF POINT MAY BE NECESSARY IN THAT
DZ/FZDZ BREAK IN STEADY PCPN WHERE CURRENT WARNINGS ARE DROPPED.
AS EXPLAINED IN THE LONG TERM SECTION BLO...A WINTER STORM WATCH
WAS FELT TO BE NECESSARY DESPITE HAVING ACTIVE HEADLINES ALREADY
IN PLACE. THIS NEXT SYSTEM WILL HAVE AMPLE MOISTURE...NEARLY +3 SD
ABV NORMAL...AND DYNAMICS TO WRING OUT IMPRESSIVE QPF AMOUNTS.
THROW IN SELY UPSLOPE ENHANCEMENT AND THE NRN MTNS ARE LOOKING AT
SIGNIFICANT SNFL PSBL.
THE MAIN CHALLENGE IN THIS PERIOD WAS TO DETERMINE TEMP
TREND...AND THE RESULTING PTYPE. HAVE FAVORED THE COOLER MAV AND
LOCAL WRF GUIDANCE FOR TEMPS...AND USED A NON DIURNAL TREND TO
CAPTURE THE SLOW WARMING INTO TUE. FOR PTYPE FAVORED THE COLDER
GFS THERMAL PROFILES ALOFT...WHICH BETTER DEPICTED SN HANGING ON
FOR WRN ME MTNS INTO LATE TUE. WILL LIKELY SEE MIX WORK ALL THE
WAY N THRU THE CWFA...BEFORE STRENGTHENING LOW PRES CRASHES
HEIGHTS BACK TOWARDS THE COAST INTO WED.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A VERY COMPLEX WEATHER SITUATION AT HAND THIS MORNING. LOW
PRESSURE WILL CONTINUE TO SLOWLY MARCH EASTWARD FROM THE OHIO
VALLEY...REACHING PENNSYLVANIA TODAY. THE 00Z MODEL SUITE IS
RELATIVELY GOOD AGREEMENT THAT THIS SYSTEM WILL HAVE AN UNUSUAL
TRACK FOR THIS TIME OF THE YEAR ACROSS CENTRAL NEW ENGLAND ON
TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE ON WEDNESDAY.
WITH COLD AIR DAMMING IN PLACE...HIGH PRESSURE TO THE NORTH...AND
A FRESH SNOW PACK...TEMPERATURES HAVE REMAINED BELOW ALL GUIDANCE.
BASED ON CURRENT CONDITIONS AND CONCEPTUAL MODELS OF THIS TYPE OF
EVENT...HAVE FOLLOWED THE COLDER GFS SCENARIO FOR TUESDAY NIGHT
INTO WEDNESDAY. EVEN THIS MODEL MAY BE TOO WARM IF COLD AIR
REMAINS DUG IN PLACE.
IN ANY EVENT...WE HAVE ISSUED A WINTER STORM WATCH FOR THE
MOUNTAINS FOR THIS EVENT. THIS IS RARE TO HAVE A WARNING AND A
WATCH SIMULTANEOUSLY IN PLACE...SOMETHING WE ATTEMPT TO AVOID IF
POSSIBLE. HOWEVER...THIS NEXT SYSTEM IS VERY SLOW MOVING AND
MOISTURE LADEN. THEREFORE...SIGNIFICANT SNOWFALL IS POSSIBLE IN
THE MOUNTAINS WITH THIS SYSTEM. OUTSIDE THE MOUNTAINS...AREAS OF
SLEET AND FREEZING RAIN WILL FALL. FURTHER TO THE SOUTH ACROSS
INTERIOR MAINE AND NEW HAMPSHIRE...AS WELL AS THE
COASTLINE...EXPECT RAIN TO FALL. IN FACT...PLEASE SEE HYDRO
SECTION BELOW...WHERE RAINFALL MAY LEAD TO POOR DRAINAGE FLOODING.
ATMOSPHERE REMAINS IN ACTION AS STRONG LOW PRESSURE PASSES BY TO
OUR WEST ON FRIDAY. THIS APPEARS TO BE MORE OF A RAIN EVENT FOR
OUR REGION...WITH STRONG...GUSTY WINDS AHEAD OF THE SYSTEM. THE
LOW WILL LINGER FOR A PROLONGED PERIOD OF TIME ACROSS THE
NORTHEAST. THIS TOO IS UNUSUAL FOR THIS TIME OF THE YEAR...AS IT
REMINDS ME MORE OF CUTOFF LOW SEASON IN APRIL.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
SHORT TERM...MVFR/IFR CONDS TO PREVAIL FOR THE MOST OF THE PERIOD.
POCKETS OF LIFR WILL BE PSBL IN HEAVIER PCPN. VFR CONDS WILL BE
MOST LIKELY TO THE NW OF THE MTNS.
LONG TERM...CIGS AND VSBY WILL BE LIFR TUESDAY NIGHT INTO
WEDNESDAY. THERE WILL BE IMPROVEMENT TO VFR CONDITIONS ON
THURSDAY...BEFORE WEATHER CONDITIONS DETERIORATE ONCE AGAIN ON
FRIDAY.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS WILL REMAIN ABV SCA CRITERIA THRU TUE.
A FEW GUSTS NEAR GALE FORCE ARE PSBL ON TUE.
LONG TERM...WINDS AND SEAS WILL REMAIN IN SCA CRITERIA INTO
WEDNESDAY BEFORE SLOWLY DIMINISHING. WINDS MAY BE GALE FORCE ON FRIDAY.
&&
.HYDROLOGY...
ONE TO THREE INCHES OF RAIN WILL FALL TUESDAY INTO
WEDNESDAY ACROSS SOUTHERN AND PORTIONS OF INTERIOR MAINE AND NEW
HAMPSHIRE. A FEW COMMUNITIES MAY HAVE UP TO FOUR INCHES OF RAIN.
WITH A FROZEN GROUND...THE RAINFALL WILL QUICKLY RUNOFF INTO LOW
LYING AREA...LEADING TO PONDING IN POOR DRAINAGE AREAS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ009-
014-018>022.
WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR MEZ007>009-012>014.
WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MEZ023-024.
WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR MEZ007-
008-012-013.
NH...WINTER STORM WARNING UNTIL 1 PM EST THIS AFTERNOON FOR NHZ001-
002-004-006.
WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR NHZ001>004.
WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
NHZ003-005-007>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR ANZ150>154.
&&
LEGRO/CANNONHazardous weather outlook, Dec 17, 3:34 AM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 334 AM EST MON DEC 17 2012 NHZ001-002-004-180845- NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL- 334 AM EST MON DEC 17 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. PERIODS OF SNOW WILL CONTINUE THROUGH THE MIDDAY HOURS WITH TOTAL SNOW ACCUMULATIONS REACHING 5 TO 9 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL...SLEET OR FREEZING RAIN TO THE MOUNTAINS OF NORTHERN NEW HAMPSHIRE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007-008-012-013-180845- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- 334 AM EST MON DEC 17 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. PERIODS OF SNOW WILL CONTINUE THROUGH THE MIDDAY HOURS WITH TOTAL SNOW ACCUMULATIONS REACHING 5 TO 9 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL...SLEET AND FREEZING RAIN TO THE WESTERN MOUNTAINS OF MAINE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ006-180845- SOUTHERN CARROLL- 334 AM EST MON DEC 17 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. PERIODS OF SNOW WILL CONTINUE THROUGH THE MIDDAY HOURS WITH TOTAL SNOW ACCUMULATIONS REACHING 5 TO 9 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING AREAS OF SNOWFALL...SLEET AND FREEZING RAIN TO PORTIONS OF CENTRAL NEW HAMPSHIRE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ003-180845- NORTHERN GRAFTON- 334 AM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PERIODS OF SNOW WITH POCKETS OF SLEET AND FREEZING RAIN WILL CONTINUE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING AREAS OF SNOWFALL...SLEET AND FREEZING RAIN TO PORTIONS OF CENTRAL NEW HAMPSHIRE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ005-007>010-013-014-180845- COASTAL YORK-COASTAL CUMBERLAND-SOUTHERN GRAFTON-SULLIVAN-MERRIMACK- BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 334 AM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PERIODS OF SNOW WITH AREAS OF SLEET AND FREEZING RAIN WILL CONTINUE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING AREAS OF HEAVY RAINFALL TO THE COASTAL REGION DURING THIS PERIOD. THERE MAY BE POOR DRAINAGE FLOODING IN A FEW AREAS. MINOR SPLASH- OVER MAY OCCUR ALONG THE SHORELINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018>022-180845- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO- 334 AM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. PERIODS OF SNOW WITH AREAS OF SLEET AND FREEZING RAIN WILL CONTINUE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING AREAS OF HEAVY RAINFALL TO SOUTHERN INTERIOR MAINE DURING THIS PERIOD. THERE MAY BE POOR DRAINAGE FLOODING IN A FEW AREAS. THERE MAY BE A FEW AREAS WITH SLEET AND FREEZING RAIN AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ009-014-180845- CENTRAL SOMERSET-SOUTHERN SOMERSET- 334 AM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PERIODS OF SNOW WILL CONTINUE TODAY WITH SEVERAL INCHES TOTAL SNOW ACCUMULATION. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL...WITH POCKETS OF SLEET OR FREEZING RAIN TO THE WESTERN MOUNTAINS OF MAINE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-180845- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 334 AM EST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT WINTER STORM WILL SLOWLY CROSS OVER SOUTHERN NEW ENGLAND TUESDAY...BEFORE REDEVELOPING IN THE GULF OF MAINE WEDNESDAY. THIS LONG DURATION SYSTEM HAS THE POTENTIAL TO BRING AREAS OF HEAVY RAINFALL TO THE COASTAL REGION DURING THIS PERIOD. THERE MAY BE POOR DRAINAGE FLOODING IN A FEW AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-180845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 334 AM EST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:35 AM EST | Winter Storm Watch | GYX | Carroll, Coos, Grafton | 12 hr |
Nearby
Coastal Flood Statements in Maine, 2012Coastal Flood Statements in New Hampshire, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.